Divided Flow in Channels with Bottom Openings

by P. Venkataraman,

Serial Information: Journal of the Hydraulics Division, 1977, Vol. 103, Issue 2, Pg. 190-194

Document Type: Journal Paper

Discussion: Nece Ronald E. (See full record)
Closure: (See full record)

Abstract: This technical note presents a mathematical treatment for flow behavior over a rectangular slit provided for the entire width at the bed of a horizontal channel. Neglecting the effect of nonuniform velocity distribution reduces the problem to the one-dimensional case and renders it amenable for a relatively simple theoretical analysis. In addition, the pressure distribution is assumed to be hydrostatic.

Subject Headings: Velocity distribution | Pressure distribution | Mathematics | Dimensional analysis | Hydrostatics | Open channel flow |

Services: Buy this book/Buy this article


Return to search